skip to content

Faculty of Economics

Journal Cover

Jochmans, K. and Magnac, T.

A Note on Sufficiency in Binary Panel Models

Econometrics Journal

Vol. 20(2) pp. 259-269 (2017)

Abstract: Consider estimating the slope coefficients of a fixed‐effect binary‐choice model from two‐period panel data. Two approaches to semiparametric estimation at the regular parametric rate have been proposed: one is based on a sufficiency requirement, and the other is based on a conditional‐median restriction. We show that, under standard assumptions, both conditions are equivalent.

Keywords: Binary choice, Fixed effects, Panel data, Regular estimation, Sufficiency

Author links: Koen Jochmans  

Publisher's Link:

Papers and Publications

Recent Publications

Carvalho, V. M., Nirei, M., Saito, Y. U. and Tahbaz-Salehi, A. Supply Chain Disruptions: Evidence from the Great East Japan Earthquake Quarterly Journal of Economics, forthcoming [2021]

Onatski, A. and Wang, C. Spurious Factor Analysis Econometrica, forthcoming [2020]

Dziubinski, M., Goyal, S. and Minarsch, D. E. N. The Strategy of Conquest Journal of Economic Theory, forthcoming [2020]

Todd, P. E. and Zhang, W. A Dynamic Model of Personality, Schooling, and Occupational Choice Quantitative Economics [2020]